# SDR W8PA970045

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fittings
- Part number: 69770111
- Condition: Corroded
- Location: Bs 336-347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, ALL FOUR ATTACH FITTINGS FOR THE G2 GALLEY ARE CORRODED, BS 336 - 347, RBL 10-53, WL 208.  REPLACED FOUR ATTACH FITTINGS WITH NEW PARTS IAW SRM.  (M)
